# SDR F3LA200200214

- Difficulty date: July 23, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION NOTED CORROSION ON STA 328 FLOORBEAM, NEAR PREVIOUS REPAIR NEAR L1 DOOR SILL.  MAINTENANCE FOUND THE BEAM TO BE OUT OF LIMITS IN ACCORDANCE WITH SRM 53-10-51.  MAINTENANCE REMOVED AND REPLACED THE UPPER CHORD OF STA 328 FLOORBEAM, WL 208, LBL 33 TO LBL 64 IAW SRM 53-10-51, 51-40-02 AND SOPM 20-41-02.
